# SDR GLBA200901151

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 24,551 hours, 26,178 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Part serial: 204
- Condition: Worn
- Location: Nlg
- Part time: 4,111 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5178  DIK-DEN PILOTS REPORTED RIGHT MAIN GEAR STAYED DOWN AFTER GEAR HANDLE SELECTED UP.  CYCLED GEAR 3 TIMES BEFORE RIGHT MAIN FINALLY RETRACTED.  LOUD GRINDING SOUND HEARD.  INDICATED AIR SPEED ON 4TH GEAR RETRACTION WAS 140 KIAS.  MAINTENANCE FOUND NO FAULTS IN THE RT GEAR SYSTEM.  NOISE WAS FOUND TO BE COMING FROM NLG.  MAINTENANCE REMOVED AND REPLACED THE NLG ACTUATOR.  OPERATIONAL AND LEAK CHECK GOOD IAW 32-32-11. RII C/W 4.3.7.  OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
